Purple toe syndrome following anticoagulant therapy

@article{Raj2001PurpleTS,
  title={Purple toe syndrome following anticoagulant therapy},
  author={Kumar Raj and B Collins and Savita Rangarajan},
  journal={British Journal of Haematology},
  year={2001},
  volume={114}
}
Bilaterally symmetrical and painless purple discoloration of the feet (top) developed in a 60-year-old man, 2 weeks after commencing warfarin anticoagulation for stroke as a result of atrial fibrillation. Pedal pulses were present bilaterally. On switching to phenindione, symmetrical pigmentation of the fingers (bottom) developed, while that of the feet persisted. Both disappeared on stopping oral anticoagulation. The phenomenon has been attributed to cholesterol crystal emboli released as a… 
The Purple Toe Syndrome in Female With Factor V Leiden Mutation Successfully Treated With Enoxaparin
TLDR
A case of a 65-year-old female with purple toe syndrome after 6 weeks of warfarin withdrawal and enoxaparin treatment, symptoms disappeared promptly but a slight discoloration of the toe persists.
Late Onset Purple Toe Syndrome With Warfarin Successfully Treated With Fondaparinux
TLDR
A patient who developed purple toes after 1 year of warfarin therapy was encountered, and fondaparinux was substituted with prompt resolution of all his symptoms and this is the first case describing late onset purple toe syndrome with warFarin with successful substitution with fondAParinux.
A Case Report of Rivaroxaban-Induced Urticaria and Angioedema With Possible Cross-Reaction to Dabigatran
TLDR
This case report describes the clinical course of patient being treated for VTE, who experienced rivaroxaban-induced urticaria and angioedema and provides evidence for cross-reactivity to dabigatran manifested as significant cutaneous reaction.
Adverse Drug Reactions and Cutaneous Manifestations Associated With Anticoagulation
TLDR
This review provides dermatologists with a framework for early diagnosis and management of patients with drug reactions to anticoagulants and alerts them to potential bleeding complications associated with minor procedures.
Nail Reactions to Antibiotics, Antimalarials, and Other Medications
Many drug classes have been associated with drug-induced nail abnormalities, including antimicrobials, antimalarials, cardiovascular agents, anti-inflammatories, antirheumatics, hormones,
Managing Complications of Anticoagulant Therapy
TLDR
Risk factors for major bleeding have been identified with the heparin compounds, the direct thrombin inhibitors, fondaparinux, and warfarin therapy, and Appropriate initiation of warFarin therapy may decrease the risk of venous limb gangrene.
Investigation on Dabigatran Etexilate and Worsening of Renal Function in Patients with Atrial fibrillation: The IDEA Study
TLDR
This study shows that no persistent renal detrimental effect is associated with dabigatran treatment and an increase in SCr during dabig atran treatment is reversible and it seems to be unrelated to dabIGatran itself.
Oral anticoagulant therapy: Antithrombotic Therapy and Prevention of Thrombosis, 9th ed: American College of Chest Physicians Evidence-Based Clinical Practice Guidelines.
TLDR
There is a large amount of evidence on laboratory and clinical characteristics of vitamin K antagonists and a growing body of evidence is becoming available on the first new oral anticoagulant drugs available for clinical use, dabigatran and rivaroxaban.
Introduction to the ninth edition: Antithrombotic Therapy and Prevention of Thrombosis, 9th ed: American College of Chest Physicians Evidence-Based Clinical Practice Guidelines.
The Antithrombotic Therapy and Prevention of Thrombosis, 9th ed: American College of Chest Physicians Evidence-Based Clinical Practice Guidelines differs substantially from the prior versions both in
...
...